Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 472371, 11 pages
http://dx.doi.org/10.1155/2014/472371
Research Article

Active Sliding Mode for Synchronization of a Wide Class of Four-Dimensional Fractional-Order Chaotic Systems

1Department of Electrical Engineering, College of Water Resources and Architectural Engineering, Northwest A&F University, Yangling, Shaanxi 712100, China
2School of Power and Mechanical Engineering, Wuhan, University, Wuhan, Hubei 430072, China

Received 8 January 2014; Accepted 27 February 2014; Published 19 March 2014

Academic Editors: A. El-Sayed and C. Join

Copyright © 2014 Bin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bin Wang, Yuangui Zhou, Jianyi Xue, and Delan Zhu, “Active Sliding Mode for Synchronization of a Wide Class of Four-Dimensional Fractional-Order Chaotic Systems,” ISRN Applied Mathematics, vol. 2014, Article ID 472371, 11 pages, 2014. doi:10.1155/2014/472371